advertisement
Question
Posted by: tuli | 2004/11/17

period

i am on the prevention injection due everry 2months,but i have had my period for 2weeks now, i am awlays on time for the injection,is there somthing wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sometimes happens that you have irregular bleeding on the injection. If you have not had a pap smear and gynae check in the last year, you should do so.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement